# SDR JJBA20180115017

- Difficulty date: January 15, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 36,904 hours, 49,305 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PANEL 325BT, OF THE HORIZONTAL STAB.   COMPOSITE REPAIR CARRIED OUT.
